CAMPS

OLIVER/OSOYOOS HALF IRONMAN CAMP

MAY 19-21 2017

SCHEDULE

Thursday May 18

Check into accomodations rest of the day/night your are on your own could be an extra day of training or arrive that night for next morning start

Friday May 19

9-10am :

Check In and Introductions

10am-2pm:

Bike 2-4 hours

Location TBD

3:00-5:00 pm:

Run 1-2 hours

Location TBD

6:30-8:30 pm

BBQ at Destiny Beach Resort

Talk on Half Iron Race Strategy and Nutrition

BYOB

Saturday May 20:

8am-12pm:

Bike 2-4 hours

Ride Richter to Keremeos and back

1-3pm:

Swim 30 minutes to 1 hour

Brief Lecture on open water swimming.

Technique Swim. We will have the swim buoys set up for practice starts and learning to swim with people around you

3-4 pm:

Run

Location TBD

4-7pm:

Free Time

7-9pm:

BBQ at Destiny Beach Resort

Sunday May 21

8-9am:

Swim Open water Long and Easy

9:30-12:30am:

Ride Anarchist Summit

1-2pm:

Lunch and Wrap Up (bring your own lunch) at Destiny Beach Resort

Included:

Three Nights Accomodation at Destiny Beach Resort In Osoyoos :

http://destinybeach.net/index.html#.VtCeI8dOLzI

Barbeque Friday and Saturday night

Supported Bicycle Rides with 2 vehicles

Sponsored goodies

Water (bring your own water bottles) for Ride if hot

Nutrition Lecture

Open Water Swim Lecture

Not Included:

Gatorade

Bike Repairs (please bring bike in good order because we are a ways away from Penticton for bike repair)

Breakfasts or lunches (please bring your own, most units have fridges and stoves)

Cost:

Shared Accomodation $375.00

Single Occupancy in Single Room $575.00

Without Accomodation is $275.00

**Spouses or boyfriend/girlfriend: You will need to talk to me about this for just accommodation.**

Contacts: coaches@cmscoaching.com

604-476-9917 (Tara-Lee or Sean)

Refunds: We are very lenient with payment , but once I have your confirmation you are coming through

Email, I am on the bubble for accommodation, therefore I will base my refund off the accommodation

We will charge you for the deposit we are paying (one night accommodation

————————————————————————-

WHISTLER 2017 June 15-18 CAMP OVERVIEW

Schedule:

Thursday
12-1 pm Arrive, meet and greet, allocate accommodation, and get ready for familiarization ride and t-run
2-4 pm 2 hour unsupported but coaches in attendance.
4 pm 1 hour t-run off the bike
shower get ready for dinner
7 pm dinner served approx. depending on how long ride and run take
During dinner camp briefing, go over ride safety, protocol etc, hand out goodie bags and other camp material
Friday
Light breakfast ie. energy bar
6:45 depart for lake in vehicles from accomodation
7 am Swim Lake (40-60 mins)
9 am 2nd breakfast Fully Catered
10:30 am Bike (4 hours ) to pemberton and back to get another opportunity to ride the climb back into whistler.
3 pm 1 hour run or shorter on valley trail or dirt trail You can make this a transition run on your own or wait for group at 3 pm
shower get ready for dinner
7pm dinner
Saturday
7 am fully catered breakfast
8 am full course race rehearsal 112 miles (We will leave in 3-4 groups at different times)
Group 1 Leaves 8 am
Group 2 Leaves 8:30 am
Group 3 Leaves 9 am
optional short t-run of up to 30 mins on your own
post session recovery nutrition
shower etc
7 pm dinner and debrief
Sunday
light breakfast ie. energy bar
7:30 am Drive to Whistler For Start of Run
8 am long run on the course 2-3 hours
12 pm approx. lunch leftovers debrief and depart
Price: $700.00 with Accommodation or $550.00 with no Accomodation or $450.00 without accommodation or Meals. Don’t forget 5% gst

50% deposit needed which is non refundable. Full Payment needed by Camp Date

Includes:

3 nights accommodation (this will be shared accommodation based on numbers of participants)
Full Breakfast x 2
Full Dinner x 3
Bike and Run Nutrition and Hydration
Draw Prizes
Camp Gift
2-3 Vehicles Sag Support
2-3 kayaks or SUP’s out for swim support and safety
Full Blue Seventy Demo Wet Suits Available

————————————————————————–

2nd ANNUAL CHALLENGE PREP CAMP

July 29-July 31, 2016

FRIDAY July 29

  • 5-5:30pm

–          Registration and athlete and coach introduction (location tbd)

  • 6-7pm

–           Race Nutrition and Hydration/Dinner

 SATURDAY July 30

  • 6-6:30am

–         Open Water Swim Strategies and Technique

  • 6:30-8:00

–          Open Water Swim on the Challenge Course

  • 8:30-4.30

–           Ride Challenge Course (approx…………maybe a bit longer or shorter……….your choice)  We will leave in groups, depending on abilities from first off (slower cyclists) to last off (stronger cyclists)

  • 6pm-8pm             

–            Dinner and Question Period

–            Bring any questions you may have about ANYTHING, it will be informal while we are eating dinner

SUNDAY July 31

  • 8-12pm

–           Run Challenge Course (drop off at point your choice in distance)

  • 12-1

–            Open Water Swim –recovery fun swim dock to dock

  • 1.30 pm

–             Lunch and Camp Wrap-Up at gyro park under our tent

–             Draw Prizes

**MORE INFO AT WWW.CMSCOACHING.COM OR EMAIL coaches@cmscoaching.com

**Camp Leaders:   Sean Clark, Tara-Lee Marshall and Jennifer Andrews

**Unbeatable price of $335.00 plus HST for Canwi Multisport members and $375.00 plus HST for non-members.  THIS YEAR MEALS ARE INCLUDED IN YOUR CAMP COST BOTH FRIDAY AND SATURDAY EVENINGS

————————————————————————————————————————————————————————————————————————————————————————————————————————–

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s